MathSciNet Relay Station
MathSciNet bibliographic data
MR1104989 32G15 (30F60 58E20)
Lohkamp, Jochen Harmonic diffeomorphisms and Teichmüller theory. Manuscripta Math. 71 (1991), no. 4, 339–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement